MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V CADD SOLIS INFUSION SET; PUMP, INFUSION, PCA

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V CADD SOLIS INFUSION SET; PUMP, INFUSION, PCA
Model Number 7057
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.H3: no device or device photo was returned for investigation.Due to this, no root cause was determined.The device history review of the reported lot number found no non-conformities during the manufacturing process.If the product is returned, this complaint will be reopened for further investigation.
 
Event or Problem Description
It was reported that when the nutrient bag and cassette are inserted into the pump, nothing comes out of the tube, and it gets blocked.The customer then tried disconnecting and inserting a new unit, and that has worked as it should.3 out of 15 unites were affected.There was patient involvement and no patient harm/adverse event reported.

Brand Name
CADD SOLIS INFUSION SET
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key23593607
Report Number3012307300-2025-12580
Device Sequence Number21396482
Product Code MEA
UDI-Device Identifier10610586020407
UDI-Public(01)10610586020407(17)280210(10)4354660
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K943310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7057
Device Catalogue Number21-7057-24
Device Lot Number4354660
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown